# SDR FDEA200904091233

- Difficulty date: April 9, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: A57246800
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD DRILLING MARKS IN RT WING REAR SPAR RIBS IN THE TRAILING EDGE AREA.  REPAIR PERFORMED BY BLEND OUT, NDT FOR CRACK FREE CONDITION IAW RAS/BAE/1009148/2009 ISS A, APPROVED BY EA 6-5710-129140.
